# SDR SWAA2016081654865

- Difficulty date: August 8, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 64,873 hours, 51,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME AREA LOWER LT SIDE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
